I have been taking victoza for about 10 weeks now and I have been having trouble with my throat voice since shortly after I started on it. I have been hoarse, scratchy throat. I can't sing notes that I previously was able to sing my voice squeaks or just completely cuts out. I was treated for an ear infection shortly after I started this med and I figured some throat irritation was due to sinus drainage but that has been cleared up for a while now. Has anybody experienced anything like this while taking victoza?
Did you have your blood sugar tested after having taken Victoza? It could be possible that your blood sugar would have dropped to cause this problems with your throat, would recommend that you talk to the doc/pharmacist who prescribed the med either to alter or change the dose.
Take care, be well & safe!
I have been on Victoza since June. I have noticed that I have hoaseness most all the time. It is pretty annoying when people ask if I am sick and I know I'm not. I thought it was allergies but it came on so quickly I just wasn't putting it together with that. Your question makes me wonder if this is my problem also. I see my doctor in a couple of weeks and will ask her about this issue.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2012 • 1 answer
Has anyone who is taking Victoza experienced a lump on either side of the inside of the throat area?
Posted 18 May 2013 • 2 answers
Posted 23 Apr 2014 • 1 answer
Posted 13 Feb 2016 • 1 answer
Victoza - How long after stopping this Will I feel back to normal off it 4 weeks and still dont feel
Posted 23 Jul 2017 • 2 answers